MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/10/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch mw5083153, that the stent broke.An express ld 7.0x60x75cm stent was selected for a procedure in the patient's leg.On (b)(6) 2013, the patient presented with a life threatening blood clot.The patient was admitted for emergency surgery.The express ld stent and a non-bsc stent were implanted.Both stents broke sometime between then and 2015.The patient underwent another emergency surgery for arterial transplant and graft.That procedure failed last year and the patient had a leg amputation in 2017.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8370559
Report Number2134265-2019-01682
Device Sequence Number13852626
Product Code NIO
UDI-Device Identifier08714729392231
UDI-Public08714729392231
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2016
Device Model Number20226
Device Catalogue Number20226
Device Lot Number15872613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFESTENT XL VASCULAR AND BILIARY STENT 7MMX100MM
Outcome Attributed to Adverse Event Required Intervention;